Alert archive / Nebraska / Tornado Warnings in 2010
Tornado Warning 31, NWS North Platte, NE
NWS North Platte, NE issued this tornado warning at May 24, 2010, 4:40 PM MDT for Keith County, Lincoln County, McPherson County, Nebraska. It was in force for 50 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2010, 4:40 PM MDT (22:40 UTC)
- Expired
- May 24, 2010, 5:30 PM MDT
- In force
- 50 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Keith County, NE, Lincoln County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 101 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 4:42 PM MDT | HAIL 1.25 | 8 W Sutherland, NE | HALF DOLLAR SIZED HAIL |
| May 24, 4:48 PM MDT | HAIL 1 | 3 W Sutherland, NE | THE VORTEX TEAM REPORTED QUARTER SIZE HAIL THREE MILES WEST OF SUTHERLAND. |
| May 24, 4:50 PM MDT | HAIL 1.5 | 3 Nw Sutherland, NE | |
| May 24, 5:18 PM MDT | TSTM WND DMG | 6 W Sutherland, NE | A GRAIN ELEVATOR AUGER ON A TRUCK WAS BLOWN OVER AND A METAL OUTBUILDING BLOWN OVER AS WELL. CORN CROPS WERE SAND BLASTED AND CUT UP BY THE WIND. |
| May 24, 5:20 PM MDT | HAIL 1.25 | 6 W Sutherland, NE | |
| May 24, 5:21 PM MDT | HAIL 1 | 5 Ne Tryon, NE | A FEW STONES WERE AS LARGE AS QUARTERS. |
| May 24, 5:31 PM MDT | TSTM WND DMG | 5 Nne Sutherland, NE | TREE LIMBS AT 2 TO 4 INCHES IN DIAMETER BROKEN OFF. |
| May 24, 5:31 PM MDT | HAIL 1.5 | 4 Nnw Sutherland, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 11:21 AM MDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2387 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 342 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 12.7
The text
As transmitted, in the capitals the NWS used until 2016.
727
WFUS53 KLBF 242240
TORLBF
NEC101-111-117-242330-
/O.NEW.KLBF.TO.W.0031.100524T2240Z-100524T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
540 PM CDT MON MAY 24 2010
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
NORTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 630 PM CDT/530 PM MDT/
* AT 435 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 9 MILES SOUTHEAST OF PAXTON...OR 25 MILES EAST OF
OGALLALA...AND MOVING NORTHEAST AT 60 MPH.
* THIS DANGEROUS STORM WILL BE NEAR...
SUTHERLAND...SUTHERLAND RESERVOIR STATE RECREATION AREA AND SARBEN
AROUND 445 PM MDT.
TRYON AROUND 615 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE HIGHWAY 92
MILE MARKER 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
&&
LAT...LON 4098 10125 4100 10125 4100 10138 4169 10136
4165 10082 4096 10115
TIME...MOT...LOC 2239Z 203DEG 54KT 4107 10123
$$
ROBERG2 follow-up statements
012 WWUS53 KLBF 242256 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 556 PM CDT MON MAY 24 2010 NEC101-111-117-242330- /O.CON.KLBF.TO.W.0031.000000T0000Z-100524T2330Z/ MCPHERSON NE-LINCOLN NE-KEITH NE- 556 PM CDT MON MAY 24 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN KEITH... NORTHWESTERN LINCOLN AND CENTRAL MCPHERSON COUNTIES UNTIL 630 PM CDT/530 PM MDT/... AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 9 MILES NORTH OF SUTHERLAND...OR 20 MILES NORTHWEST OF NORTH PLATTE...MOVING NORTHEAST AT 65 MPH. THIS DANGEROUS STORM WILL BE NEAR... TRYON AROUND 610 PM CDT. OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE HIGHWAY 92 MILE MARKER 200. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. && LAT...LON 4111 10108 4121 10133 4168 10131 4165 10082 TIME...MOT...LOC 2256Z 204DEG 59KT 4133 10107 $$ ROBERG
078 WWUS53 KLBF 242316 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 616 PM CDT MON MAY 24 2010 NEC101-111-242325- /O.CAN.KLBF.TO.W.0031.000000T0000Z-100524T2330Z/ LINCOLN NE-KEITH NE- 616 PM CDT MON MAY 24 2010 ...THE TORNADO WARNING FOR NORTHEASTERN KEITH AND NORTHWESTERN LINCOLN COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. HOWEVER...A SEVERE THUNDERSTORM WARNING DOES CONTINUE UNTIL 630 PM CDT. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. LAT...LON 4140 10094 4140 10112 4168 10123 4165 10082 TIME...MOT...LOC 2315Z 204DEG 59KT 4161 10090 $$ NEC117-242330- /O.CON.KLBF.TO.W.0031.000000T0000Z-100524T2330Z/ MCPHERSON NE- 616 PM CDT MON MAY 24 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL MCPHERSON COUNTY UNTIL 630 PM CDT... AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR TRYON...MOVING NORTHEAST AT 70 MPH. THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL AND NORTHEAST MCPHERSON COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. && LAT...LON 4140 10094 4140 10112 4168 10123 4165 10082 TIME...MOT...LOC 2315Z 204DEG 59KT 4161 10090 $$ ROBERG
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at May 24, 1:45 PM MDT, 2 hours 55 minutes earlier.
Area forecast discussion, May 24, 1:45 PM MDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 245 PM CDT MON MAY 24 2010 ...SEVERE WEATHER OUTBREAK HAS BEGUN ACROSS WRN AND NCTRL NEBR THIS AFTN... .DISCUSSION... LATE AFTN AND TONIGHT... CLOSED UPPER LOW LIFTING INTO SRN WYOMING HAS CAUSED HEIGHT FALLS TO THE EAST ACROSS THE CNTRL HIGH PLAINS. VERY MOIST FLOW HAS PUSHED AS FAR WEST AS THE NEBR/WY BORDER WITH COLD FRONT POISED TO ADVANCE INTO WRN PNHDL THE NEXT FEW HOURS. CURRENT FOCUS FOR STORMS IS ALONG INVERTED SFC TROUGH AXIS IN WRN PNHDL INTO SWRN SD. ANOTHER STRONG FOCUS AREA IS ALONG A DRYLINE IN NERN CO. WEAK DISTURBANCES IN MOIST AND UNSTABLE REGIME IN WRN NEBR HAS GENERATED SHOWERS AND THUNDERSTORMS SOME OF WHICH INDICATE ROTATION ON RADAR. ENTIRE FORECAST AREA WILL REMAIN IN DEEP SHEARED ENVIRONMENT FAVORABLE FOR LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. THE STRONGEST STORMS WILL BE CAPABLE OF VERY LARGE HAIL TO BASEBALL SIZE OR POSSIBLE EVEN LARGER. LINE OF STORMS ALONG ADVANCING COLD FRONT SHOULD CONGEAL INTO A LINEAR LINE OF STORMS AFTER 7 PM CDT WITH LARGE HAIL AND DAMAGING WINDS. THE LINE OF STORMS SHOULD EXIT FAR EASTERN AREAS BY AROUND MIDNIGHT CDT. TUESDAY AND TUESDAY NIGHT... TUESDAY LOOKS TO BE DRY AS A WEAK DISTURBANCE IS SWRLY FLOW ALOFT ADVANCED INTO THE NERN NM/TX PNHDL REGION BY 00Z WED. WINDS TUESDAY TO BE LIGHT NORTHWEST IN THE MORNING...BECMG SOUTHEAST BY LATER AFTN. ABOVE MENTIONED DISTURBANCE WILL MOVE ACROSS OVERNIGHT WITH SHOWERS AND TSTMS PSBL SOUTH OF HWY 2. WEDNESDAY AND WEDNESDAY NIGHT...ACTIVITY WILL PERSIST WEDNESDAY THEN DIMINISH WEDNESDAY NIGHT. LOW CHC POPS WED LOOK ON TRACK FROM FAVORABLE RIGHT ENTRANCE REGION OF UPPER JET AND WEAK DISTURBANCE PASSAGE. THURSDAY AND BEYOND...A DRIER PATTERN DEVELOPING AS A DEEP CLOSED LOW DIGS INTO THE PAC NW AND THE UPPER RIDGE BUILDS OVER THE PLAINS. PRECIP CHANCES ARE LOW WITH ONLY ISOLATED TSTMS POSSIBLE AS DUE TO BUILDING HEIGHTS THROUGH FRIDAY. UPPER TROUGH LIFTING THROUGH THE CNTRL.NRN ROCKIES INTO THE NRN PLAINS SATURDAY AND SATURDAY NIGHT WILL DRIVE A COLD FRONT ACROSS SATURDAY NIGHT. THIS COULD EVENTUALLY BECOME FAVORABLE FOR SEVER WEATHER AND WILL BECOME MORE CLEARLY DEFINED BY MID TO LATE WEEK. TEMPS BEHIND FRONT COOLER IN THE MID 70S SUNDAY AND MONDAY. && .AVIATION WEATHER... SEVERE WEATHER OUTBREAK AND ASSOCIATED IFR FLIGHT CONDITIONS SHOULD BE CLEAR OF THE FORECAST AREA BY AROUND 03Z...06Z AT THE VERY LATEST. VFR CONDITIONS SHOULD QUICKLY DEVELOP FROM WEST TO EAST THIS EVENING AS A DRYLINE SWEEPS NORTH AND EAST THROUGH THE FCST AREA. && .LBF WATCHES/WARNINGS/ADVISORIES...HIGH WIND WARNING TIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR NEZ004>009-022>025-035>037-056>059 -069-070-094. WIND ADVISORY TIL 10 PM CDT THIS EVENING FOR NEZ010-026>029-038-071. && SHORT TERM/EXTENDED...ROBERG AVIATION...COLE
Hazardous weather outlook, May 24, 10:06 AM MDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1106 AM CDT MON MAY 24 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-251615- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1106 AM CDT MON MAY 24 2010 /1006 AM MDT MON MAY 24 2010/ ...A HIGH WIND WARNING IS IN EFFECT FOR WESTERN AND PARTS OF NORTH CENTRAL NEBRASKA TODAY...A WIND ADVISORY IS IN EFFECT ELSEWHERE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A POWERFUL LOW PRESSURE SYSTEM MOVES ACROSS THE HIGH PLAINS. THE STORMS WILL DEVELOP OVER THE EASTERN NEBRASKA PANHANDLE BY EARLY TO MID AFTERNOON...AND FORM INTO A LINE BY THE TIME THEY REACH HIGHWAY 83 BY LATE AFTERNOON AND EARLY EVENING. THE STORMS WILL THEN MOVE ACROSS THE REST OF NORTH CENTRAL NEBRASKA AHEAD OF A COLD FRONT DURING THE EVENING. THE MAIN SEVERE WEATHER THREAT WITH THE STORMS WILL BE VERY LARGE HAIL 2 INCHES OR LARGER...ISOLATED TORNADOES AND DAMAGING WINDS. THE RISK OF ISOLATED TORNADOES WILL INCREASE WEST OF HIGHWAY 83 AND NORTH OF INTERSTATE 80. STRONG SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS OVER 50 MPH WILL ALSO OCCUR TODAY ALONG AND WEST OF A SPENCER TO HAYES CENTER LINE... WHERE A HIGH WIND WARNING IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A WIND ADVISORY IS IN EFFECT FOR THE REST OF NORTH CENTRAL NEBRASKA UNTIL 10 PM CDT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...BUT SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CDC
In the hours before
Local storm report, May 24, 4:01 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
501 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL OGALLALA 41.13N 101.72W
05/24/2010 M0.50 INCH KEITH NE TRAINED SPOTTER
MARBLE SIZE HAIL REPORTED IN OGALLALA.
&&
SJACOBSLocal storm report, May 24, 4:04 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
504 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM NON-TSTM WND GST VALENTINE 42.87N 100.55W
05/24/2010 M60.00 MPH CHERRY NE ASOS
&&
CDCLocal storm report, May 24, 4:09 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
509 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL ARTHUR 41.57N 101.69W
05/24/2010 M0.88 INCH ARTHUR NE LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED HAIL TO THE SIZE OF NICKELS IN
ARTHUR WITH SOME STONES APPROACHING QUARTERS IN SIZE.
&&
SJACOBSLocal storm report, May 24, 4:19 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
519 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 2 N ROSCOE 41.16N 101.60W
05/24/2010 E1.00 INCH KEITH NE PUBLIC
PUBLIC REPORT
&&
BHIRSCHLocal storm report, May 24, 4:22 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
522 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM NON-TSTM WND GST THEDFORD 41.98N 100.57W
05/24/2010 M59.00 MPH THOMAS NE AWOS
&&
CDCLocal storm report, May 24, 4:25 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
525 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HEAVY RAIN ARTHUR 41.57N 101.69W
05/24/2010 M0.00 INCH ARTHUR NE TRAINED SPOTTER
1.00 INCHES OF RAIN IN 15 MINUTES IN ARTHUR.
0516 PM HAIL ARTHUR 41.57N 101.69W
05/24/2010 E0.88 INCH ARTHUR NE TRAINED SPOTTER
&&
BHIRSCHThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:23 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 37 min |
| May 23, 8:00 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Frontier, Lincoln | 45 min |
| May 23, 8:11 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 34 min |
| May 23, 8:22 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 53 min |
| May 23, 8:33 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 42 min |
| May 23, 8:43 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Rock | 62 min |
| May 23, 9:13 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 47 min |
| May 23, 9:19 PM MDT | Tornado Warning | LBF | Garfield, Holt, Loup, Rock | 41 min |
| May 23, 9:34 PM MDT | Tornado Warning | LBF | Chase, Hayes | 26 min |
| May 23, 9:37 PM MDT | Tornado Warning | LBF | Hayes, Lincoln | 38 min |
| May 23, 10:03 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 42 min |
| May 23, 10:06 PM MDT | Tornado Warning | LBF | Lincoln | 24 min |
| May 23, 10:29 PM MDT | Tornado Warning | LBF | Lincoln | 31 min |
| May 23, 10:39 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Keya Paha | 18 min |
| May 23, 10:43 PM MDT | Tornado Warning | LBF | Lincoln | 32 min |
| May 23, 11:14 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 46 min |
| May 23, 11:55 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Lincoln, Logan, McPherson, Thomas | 50 min |
| May 24, 12:24 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 51 min |
| May 24, 12:57 AM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 48 min |
| May 24, 1:10 AM MDT | Severe Thunderstorm Warning | LBF | Boyd, Keya Paha | 50 min |
| May 24, 3:05 AM MDT | High Wind Warning | LBF | Arthur, Boyd, Brown, Chase, Cherry, Deuel and 13 more | 15 hr |
| May 24, 12:35 PM MDT | Tornado Warning | LBF | Hooker, McPherson | 25 min |
| May 24, 12:45 PM MDT | Tornado Warning | LBF | Logan, Thomas | 30 min |
| May 24, 12:48 PM MDT | Tornado Warning | LBF | Lincoln, Logan, Thomas | 27 min |
| May 24, 12:59 PM MDT | Tornado Warning | LBF | Cherry, Hooker | 46 min |
| May 24, 1:06 PM MDT | Tornado Warning | LBF | Keya Paha, Rock | 24 min |
| May 24, 1:14 PM MDT | Tornado Warning | LBF | Blaine, Cherry, Thomas | 46 min |
| May 24, 1:17 PM MDT | Tornado Warning | LBF | Blaine, Cherry, Custer, Logan, Thomas | 43 min |
| May 24, 1:27 PM MDT | Tornado Warning | LBF | Keya Paha | 18 min |
| May 24, 1:46 PM MDT | Tornado Warning | LBF | Cherry | 29 min |
| May 24, 1:47 PM MDT | Tornado Warning | LBF | Boyd, Keya Paha | 13 min |
| May 24, 1:50 PM MDT | Tornado Warning | LBF | Cherry | 47 min |
| May 24, 1:59 PM MDT | Tornado Warning | LBF | Brown, Cherry | 46 min |
| May 24, 2:15 PM MDT | Tornado Warning | LBF | Cherry | 30 min |
| May 24, 2:21 PM MDT | Tornado Warning | LBF | Keya Paha | 15 min |
| May 24, 2:26 PM MDT | Tornado Warning | LBF | Keya Paha, Rock | 19 min |
| May 24, 2:42 PM MDT | Tornado Warning | LBF | Brown, Cherry, Keya Paha | 33 min |
| May 24, 2:43 PM MDT | Tornado Warning | LBF | Cherry | 17 min |
| May 24, 2:52 PM MDT | Tornado Warning | LBF | Keya Paha, Rock | 24 min |
| May 24, 2:57 PM MDT | Tornado Warning | LBF | Sheridan | 48 min |
| May 24, 3:12 PM MDT | Tornado Warning | LBF | Blaine, Brown, Custer, Loup, Rock | 35 min |
| May 24, 3:18 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Grant, Keith | 27 min |
| May 24, 3:31 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 59 min |
| May 24, 3:45 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Keith | 60 min |
| May 24, 3:55 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Keith, Perkins | 56 min |
| May 24, 3:58 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Sheridan | 47 min |
| May 24, 4:31 PM MDT | Severe Thunderstorm Warning | LBF | Hayes, Keith, Lincoln, McPherson, Perkins | 59 min |
| May 24, 4:44 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker, Logan, McPherson, Thomas | 31 min |
| May 24, 4:49 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 26 min |
| May 24, 5:16 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Logan, McPherson, Thomas | 29 min |
| May 24, 5:17 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| May 24, 5:26 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln, Logan, McPherson | 64 min |
| May 24, 5:43 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Cherry, Hooker, Logan, McPherson, Thomas | 32 min |
| May 24, 5:46 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 14 min |
Nearby
Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.